# SDR 04FDEA02338

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310
- Aircraft serial: 360
- Aircraft time: 32,016 hours, 17,699 cycles
- Engine: Ge CF6*
- System (JASC): 5250 · Fixed Inner Doors
- Part: Tee Fitting
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. SNRM N00243  MDCC T-CAP JUST AFT OF COCKPIT DOOR HAS LEVEL 2 CORROSION  REMOVED CORROED T-CAP SECTION  INSTALLED A SPLICE IN SECTION IAW  A310/200 SRM 53-  12-15,  51-40-20, AND 51-75-10
